# SDR ALGAR185111712

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- Aircraft time: 5,925 hours
- System (JASC): 3210 · Main Landing Gear
- Part: O-Ring
- Part number: 10161800
- Condition: Leaking
- Location: Mlg
- Component: Main Wheel
- Component part number: M40412
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BAD O-RING CAUSING LEAK.
